Affordable Access

Publisher Website

Oscillation of neutral differential equation with positive and negative coefficients

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
331
Issue
1
Identifiers
DOI: 10.1016/j.jmaa.2006.09.016
Keywords
  • Differential Equation
  • Neutral
  • Oscillation
Disciplines
  • Mathematics

Abstract

Abstract In this paper, we provide oscillation properties of every solution of the neutral differential equation with positive and negative coefficients [ x ( t ) − R ( t ) x ( t − r ) ] ′ + P ( t ) x ( t − τ ) − Q ( t ) x ( t − σ ) = 0 , where R ( t ) , P ( t ) , Q ( t ) ∈ C ( [ t 0 , ∞ ) , R + ) , r > 0 , τ ⩾ 0 , σ ⩾ 0 .

There are no comments yet on this publication. Be the first to share your thoughts.